Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 380938, 4 pages
http://dx.doi.org/10.1155/2013/380938
Research Article

Some Properties for Certain Class of Analytic Functions with Varying Arguments

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 21 December 2012; Accepted 11 March 2013

Academic Editor: Tohru Ozawa

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new class of analytic functions with varying arguments in the open unit disc defined by the Salagean operator. The object of the present paper is to determine coefficient estimates, extreme points, and distortion theorems for functions belonging to the class .